# SDR SIMA20150224004

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 25,707 hours, 21,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FLASHLIGHT ABOVE JUMP SEAT CHARGE LIGHT INTERMITTENT.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
